# SDR SWIA2019062546002

- Difficulty date: June 25, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 40,274 hours, 25,355 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 3 LO PRESS IN FLIGHT. QRH DID NOT FIX PROBLEM. DECLARED EMERGENCY. UPON LANDING LIMITED BRAKING AND AIRCRAFT PULLED TO THE RIGHT. FLT3092.  HYD #3 NO DEFECTS NOTED. REMOVED AND REPLACED #2 ENG IDG IAW AMM. OPS AND LEAK CHECKED GOOD.
